# SDR AALA202111195151

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,054 hours, 14,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXTERIOR EMERGENCY LIGHT FOR R2 DOOR INOPERATIVE. REMOVED AND REPLACED EXTERIOR R2 DOOR EMERGENCY LIGHT PER AMM 33-51-04.
